# SDR UIEA2013082000454

- Difficulty date: August 18, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 71,123 hours, 21,350 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Condition: Arced
- Location: L3
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

L3 WINDOW ARCING & INOPERATIVE.
